The amazing expanding feet :-/

It’s looking like I’m experiencing a side-effect from the new medication I started a couple of weeks ago: oedema. My feet and legs have swollen up, and I think my arms have a bit as well. My skin feels too tight. Oh yay fun. This happened to me a few years ago, quite severely. It was in the summer, so I thought it was because of the heat or something and I ended up having to go to hospital for a few days for tests-and-boredom. I’d rather like to avoid that this time, so I shall give the doctor / CMHT a call in the morning. This time of year, I don’t really want to get to the point where I can’t fit any of my shoes on!

In other news, I’ve been knitting away – and in fact I’m going to go back to that now, with my feet up on the sofa (should help the oversized feet problem a bit!) and podcasts in my mp3 player. Aaaah :-)

However, before I go back to that, I just wanted to mention that I’ve now downloaded and watched Strictly (ILU iPlayer) …. and woohoo! What an awesome finale! I’m sorry it’s over for another year now though, cos it’s so sparkly and feelgood! Still, there’s the Christmas special to watch. Yay!

This entry was posted in Bipolar Disorder, Festive BloPoMo, WIPs and tagged , , , , , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *